Alert archive / Kansas / Flash Flood Warnings in 2010

Flash Flood Warning 5, NWS Wichita, KS

June 13, 2010Harvey County, Marion County, Kansas

NWS Wichita, KS issued this flash flood warning at Jun 13, 2010, 10:05 AM CDT for Harvey County, Marion County, Kansas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2010, 10:05 AM CDT (15:05 UTC)
Expired
Jun 13, 2010, 1:12 PM CDT
In force
3 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
None

Counties Harvey County, KS, Marion County, KS

The radar

The Wichita radar (KICT), 76 km from the middle of the area, began a volume at 15:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 12:59 PM CDTFLOODNewton, KSFLOODING IN THE TOWN OF NEWTON AS WELL AS ROAD CLOSURES THROUGH OUT HARVEY COUNTY. SOME ROADS THAT ARE CLOSED ARE S. KANSAS AT 125 RD...NW 36 AT HESSTON ROAD...8700 SOUTH KANSAS...AND MERIDIAN AT NW 112TH STREET.
Jun 13, 12:59 PM CDTFLOODPeabody, KSSPRING CREED AND DOYLE CREEK HAS CRESTED...BUT REMAINS STEADY AND HIGH. THESE CREEKS HAVE CAUSED FLOODING OVER ROADWAYS NEAR PEOPDY AND SOME ROADS ARE CLOSED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 3.1 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2010-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 364 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2010-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -54 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
364 J/kg
Mixed-layer CIN
-142 J/kg
Mixed-layer LCL
976 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-54 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

155 
WGUS53 KICT 131505
FFWICT
KSC079-115-131900-
/O.NEW.KICT.FF.W.0005.100613T1505Z-100613T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1005 AM CDT SUN JUN 13 2010

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HARVEY COUNTY IN SOUTH CENTRAL KANSAS...
  MARION COUNTY IN CENTRAL KANSAS...

* UNTIL 200 PM CDT.

* AT 959 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED SEVERAL 
COUNTY ROADS WERE CLOSED.  SOME BASEMENT FLOODING AND HOUSES WERE 
BEING EVACUATED. ADDITIONAL RAINFALL IS EXPECTED THIS MORNING WHICH 
WILL AGGREVATE THE FLOODING.

RAINFALL OF 3 TO 5 INCHES HAS OCCURRED OVER THE WARNED AREA WITH AN 
ADDITIONAL HALF INCH ANTICIPATED THROUGH 2 PM. 

* LOCATIONS WITHIN THE WARNING INCLUDE...
  BURNS...BURRTON...DURHAM...FLORENCE...GOESSEL...HALSTEAD...
  HESSTON...HILLSBORO...LEHIGH...LINCOLNVILLE...LOST SPRINGS...
  MARION...NEWTON...NORTH NEWTON...PEABODY...RAMONA...SEDGWICK...
  TAMPA...WALTON...MARION LAKE...PILSEN...NEWTON AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

&&

LAT...LON 3852 9691 3851 9681 3834 9681 3834 9683
      3809 9684 3808 9715 3791 9715 3791 9770
      3816 9770 3817 9737 3860 9736 3860 9693

$$

HOWERTON
1 follow-up statement
232 
WGUS73 KICT 131812
FFSICT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
112 PM CDT SUN JUN 13 2010

KSC079-115-131818-
/O.CAN.KICT.FF.W.0005.000000T0000Z-100613T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARION KS-HARVEY KS-
112 PM CDT SUN JUN 13 2010

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR HARVEY AND MARION
COUNTIES...

THE FLASH FLOOD THREAT FOR THE WARNED AREA HAS DIMINISHED. 
HOWEVER...A COUNTY WIDE FLOOD WARNING REMAINS IN EFFECT FOR THE 
WARNED COUNTIES. 

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO 
RECEDE...ENDING THE FLASH FLOOD THREAT. IF FLOODING HAS BEEN 
OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3852 9691 3851 9681 3834 9681 3834 9683
      3809 9684 3808 9715 3791 9715 3791 9770
      3816 9770 3817 9737 3860 9736 3860 9693

$$

BILLINGS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 6:40 AM CDT, 3 hours 25 minutes earlier.

Area forecast discussion, Jun 13, 6:40 AM CDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
640 AM CDT SUN JUN 13 2010

.AVIATION...12Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
NUMEROUS SHOWERS AND THUNDERSTORMS WERE TRACKING EASTWARD ACROSS
THE REGION...WITH MORE ACTIVITY DEVELOPING OVER SOUTHWEST KANSAS
WHICH WILL MOVE EASTWARD INTO THE AREA THIS MORNING. THIS WILL
CAUSE BRIEF PERIODS OF MVFR/IFR CONDITIONS TO AFFECT SOME TAF
SITES THIS MORNING DUE TO HEAVY RAIN RESTRICTING VISIBILITIES. THE
FRONT WILL MOVE SOUTHWARD THROUGH THE AREA TONIGHT...WITH
WIDESPREAD SHOWERS AND THUNDERSTORMS/HEAVY RAINFALL CAUSING MORE
REDUCED VISIBILITIES AND LOWER CLOUDS.

JAKUB

&&

.PREV DISCUSSION... /ISSUED 314 AM CDT SUN JUN 13 2010/

DISCUSSION...
MAIN FORECAST CONCERNS: CONTINUED THREAT OF SEVERE
WEATHER...HEAVY RAINFALL AND FLOODING TODAY INTO MONDAY.

TODAY-TUESDAY:
CURRENT MCS ACTIVITY OCCURRING IN CENTRAL/S-CNTRL KS IS OCCURRING
ALONG THE 925 MB BAROCLINIC ZONE...JUST N-NW OF SURFACE OUTFLOW
BOUNDARY. THIS CONVECTION SHOULD PERSIST THIS MORNING BEFORE
WEAKENING AS THE 850 LOW-LEVEL JET WEAKENS BY 18Z. 1-2 INCH/HOUR
RAINFALL RATES BEING OBSERVED IN THAT CORRIDOR OF T-STORMS. UPPER
LOW IN THE SOUTHWEST WILL EDGE EASTWARD INTO THE SOUTHERN ROCKIES
TODAY...AND IS PROGGED BY THE GFS/ECMWF TO LIFT OUT INTO THE
NORTHERN PLAINS MONDAY-TUESDAY. WRFAR32 SHOWS THE 925 MB BOUNDARY
SETTING UP FROM THE TX PANHANDLE INTO S-CNTRL/NERN KS LATE THIS
PM...WITH THE FRONT SLIDING INTO SERN KS MONDAY MORNING. IF
SUFFICIENT HEATING/RECOVERY OCCUR ALONG/S OF THIS FRONT THIS
PM/EVE...THE SHORT RANGE MODELS SHOW POTENTIALLY STRONG INSTABILITY
(CAPES 2000-3000 J/KG) WITH 0-6KM SHEAR OF 30-35 KT NEAR THE FRONT.
THAT WOULD SUPPORT REDEVELOPMENT OF A FEW SUPERCELLS THIS PM/EARLY
EVE. CONVECTION SHOULD QUICKLY TRANSITION INTO AN MCS OR TWO BY
MID-LATE EVENING AS ANOTHER S-SWRLY LOW-LEVEL JET DEVELOPS FOCUSING
STRONG MOISTURE TRANSPORT INTO THE FRONT COINCIDENT WITH THE
RIGHT-REAR QUAD OF A STRONG JET STREAK TO THE NORTH. ADDITIONAL MCS
TRAINING ECHOES LIKELY OVERNIGHT WITH MID-UPPER FLOW NEARLY PARALLEL
TO THE 850 FRONT. VERY HIGH PW AIRMASS ~2 INCHES IN CONJUNCTION
WITH THE ABOVE FACTORS STRONGLY SUGGESTS HEAVY RAINFALL/FLOODING
POTENTIAL IN A GOOD CHUNK OF OUR FORECAST AREA. SO EXPANDING THE
FLOOD WATCH IN AREAL EXTENT AND TIME. COULD SEE ADDITIONAL STRONG-
SEVERE STORMS IN SERN KS MON PM BEFORE THE FRONT MOVES
THROUGH...CONTINGENT ON ATMOSPHERIC RECOVERY/HEATING. DECENT
CHANCES FOR T-STORMS WILL LINGER IN SERN KS MON NGT INTO TUES WITH
THE BAROCLINIC ZONE SLOW TO MOVE OUT OF THAT AREA AND CONTINUED
UPPER SUPPORT. TEMPS WILL COOL TO A FEW DEGREES BELOW NORMAL
BEHIND THE FRONT MON-TUES.

WEDNESDAY-FRIDAY:
NEXT UPPER TROF ENTERING THE WESTERN STATES WEDNESDAY...IS STILL
PROGGED TO EJECT E-NEWD ACROSS THE NORTHERN PLAINS THURSDAY INTO
FRIDAY. AN ASSOCIATED FRONTAL BOUNDARY SHOULD PUSH SWD INTO THE KS
REGION TOWARD FRIDAY WHERE IT MAY STALL INTO SATURDAY. UPPER
SUPPORT LOOKS WEAK...AND LOW-LEVEL MOISTURE DECENT. ATTM...WILL
CONTINUE WITH IDEA OF SLIGHT CHANCES FOR THUNDERSTORMS THURS NIGHT
INTO FRIDAY. TEMPS WILL WARM A FEW DEGREES ABOVE NORMAL AHEAD OF THE
FRONT.

JMC

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    89  69  81  65 /  70  90  50  40
HUTCHINSON      87  66  80  63 /  80  90  40  30
NEWTON          86  67  80  64 /  80  90  50  40
ELDORADO        89  69  82  65 /  70  90  60  50
WINFIELD-KWLD   90  71  84  66 /  40  90  60  50
RUSSELL         80  59  76  60 /  70  80  40  20
GREAT BEND      83  61  76  61 /  70  80  40  20
SALINA          82  65  78  62 /  80  90  40  20
MCPHERSON       85  66  79  62 /  80  90  40  20
COFFEYVILLE     91  75  86  68 /  40  70  60  70
CHANUTE         89  73  85  67 /  50  80  60  60
IOLA            89  72  85  66 /  50  80  60  60
PARSONS-KPPF    90  74  85  68 /  40  80  60  60

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH MONDAY MORNING FOR KSZ032-033-047>053-
067>072-082-083-091-092-094-095.

&&
Hazardous weather outlook, Jun 13, 4:33 AM CDT, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
433 AM CDT SUN JUN 13 2010

KSZ032-033-047>053-067>072-082-083-091>096-098>100-140945-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
433 AM CDT SUN JUN 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL AND STRONG GUSTY WINDS
WILL AFFECT CENTRAL AND SOUTH CENTRAL KANSAS THIS MORNING. THIS
ACTIVITY MAY RESULT IN FLOODING PROBLEMS...AND IS EXPECTED TO
WEAKEN AROUND MIDDAY. PLEASE REFER TO THE FLOOD WATCH FOR DETAILS.

SCATTERED STRONG TO SEVERE THUNDERSTORMS MAY REDEVELOP THIS
AFTERNOON IN AREAS THAT RECEIVE SUNSHINE AND HEATING. THE MOST
LIKELY AREA FOR SEVERE THUNDERSTORMS WILL BE SOUTH CENTRAL KANSAS
WHERE LARGE HAIL...DAMAGING WINDS AND PERHAPS A BRIEF TORNADO WILL
BE POSSIBLE.

A COMPLEX OF THUNDERSTORMS IS EXPECTED TO DEVELOP TONIGHT ACROSS
MUCH OF THE AREA...WITH THE MAIN THREAT TRANSITIONING TO HEAVY
RAINFALL AND POSSIBLE FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE WILL BE A CONTINUED CHANCE OF THUNDERSTORMS MONDAY INTO
TUESDAY MAINLY ALONG AND EAST OF THE KANSAS TURNPIKE. A FEW STRONG
TO SEVERE STORMS ARE POSSIBLE IN SOUTHEASTERN KANSAS MONDAY
AFTERNOON.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THURSDAY NIGHT INTO
FRIDAY AS ANOTHER FRONT APPROACHES FROM THE NORTH.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON AND EVENING ESPECIALLY
ACROSS SOUTH CENTRAL KANSAS...BETWEEN 3 PM AND 9 PM.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

JMC

In the hours before

Local storm report, Jun 13, 6:53 AM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
653 AM CDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     FLOOD            3 SE NEWTON             38.01N 97.30W
06/13/2010                   HARVEY             KS   TRAINED SPOTTER

            MINOR FIELD AND STREET FLOODING IN THE CITY OF MCLAINS.

&&

JAS
Local storm report, Jun 13, 7:09 AM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
709 AM CDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       TURON                   37.81N 98.43W
06/13/2010  M6.75 INCH       RENO               KS   CO-OP OBSERVER

&&

JAS
Local storm report, Jun 13, 7:22 AM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
722 AM CDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     FLOOD            W GOESSEL               38.25N 97.35W
06/13/2010                   MARION             KS   TRAINED SPOTTER

            COUNTY ROAD FLOODING ON 120TH AND MERIDIAN AV JUST WEST
            OF GOESSEL.

&&

JAS
Local storm report, Jun 13, 7:48 AM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
748 AM CDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       ELLINWOOD               38.36N 98.58W
06/13/2010  M2.95 INCH       BARTON             KS   CO-OP OBSERVER

0700 AM     HEAVY RAIN       GOESSEL                 38.25N 97.35W
06/13/2010  E2.53 INCH       MARION             KS   CO-OP OBSERVER

0700 AM     HEAVY RAIN       HILLSBORO               38.35N 97.20W
06/13/2010  M4.22 INCH       MARION             KS   CO-OP OBSERVER

0700 AM     HEAVY RAIN       3 SW HALSTEAD           37.97N 97.55W
06/13/2010  M2.10 INCH       HARVEY             KS   CO-OP OBSERVER

0700 AM     HEAVY RAIN       CHASE                   38.36N 98.35W
06/13/2010  M2.25 INCH       RICE               KS   CO-OP OBSERVER

&&

JAS
Special weather statement, Jun 13, 9:10 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
910 AM CDT SUN JUN 13 2010

KSZ067-131500-
RENO-
910 AM CDT SUN JUN 13 2010

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR EASTERN RENO COUNTY...

AT 908 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SOUTH HUTCHINSON TO
6 MILES EAST OF ARLINGTON...AND MOVING EAST AT 50 MPH.

WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS.

THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

HOWERTON
Local storm report, Jun 13, 9:23 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
923 AM CDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     HEAVY RAIN       5 S HILLSBORO           38.28N 97.20W
06/13/2010  M4.80 INCH       MARION             KS   AMATEUR RADIO

&&

HOWERTON

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 7:16 PM CDTSevere Thunderstorm WarningICTEllsworth, Rice59 min
Jun 12, 7:19 PM CDTAreal Flood WarningICTEllsworth, Rice6 hr
Jun 12, 7:48 PM CDTAreal Flood WarningICTLincoln6 hr
Jun 12, 7:53 PM CDTAreal Flood WarningICTRussell6 hr
Jun 12, 9:23 PM CDTAreal Flood WarningICTReno4 hr
Jun 12, 11:15 PM CDTAreal Flood WarningICTBarton, Ellsworth, Reno, Rice12 hr
Jun 12, 11:20 PM CDTAreal Flood WarningICTLincoln, Russell12 hr
Jun 13, 2:05 AM CDTAreal Flood WarningICTHarvey, Marion36 hr
Jun 13, 8:12 AM CDTRiver Flood WarningICTMarion42 hr
Jun 13, 8:12 AM CDTRiver Flood WarningICTChase4 days
Jun 13, 8:12 AM CDTRiver Flood WarningICTChase, Lyon4 days
Jun 13, 8:15 AM CDTRiver Flood WarningICTSedgwick37 hr
Jun 13, 9:04 AM CDTRiver Flood WarningICTLincoln12 hr
Jun 13, 9:08 AM CDTRiver Flood WarningICTSaline12 hr
Jun 13, 9:14 AM CDTRiver Flood WarningICTSaline12 hr
Jun 13, 9:15 AM CDTRiver Flood WarningICTSaline33 hr
Jun 13, 2:54 PM CDTRiver Flood WarningICTKingman42 hr
Jun 13, 3:18 PM CDTTornado WarningICTElk29 min
Jun 13, 3:44 PM CDTTornado WarningICTWilson31 min
Jun 13, 4:50 PM CDTRiver Flood WarningICTEllsworth5 hr
Jun 13, 6:06 PM CDTSevere Thunderstorm WarningICTHarper, Sumner54 min

Nearby

Flash Flood Warnings in Kansas, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.